# SDR AUS20010955

- Difficulty date: August 23, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473275
- Condition: Unserviceable
- Location: Fire Detection
- Part time: 8,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRE DETECTOR FAULTY.
